• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

  • Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

Off the meds for several months

jajingna

jajingna

Well-known member
Joined
Jul 31, 2020
Messages
715
Location
Canada
I'm not worse off away from those drugs. Seroquel made me sleep pretty good though. I was an habitual night owl for a few years, up till 4 am, sleeping in till 2 pm. I was taking zoloft too, not sure it did anything for me. It had helped me in the past.

Some might counsel, that I ought not being doing this on my own. The hell with that advice. I'm healthier now than I was during those years. The antipsychotic is of course linked to weight gain. I got an older brother who is obese now. I'm not interested in that nonsense.

I'm not recommending this either. It's just my choice.
 
Mayflower7

Mayflower7

Well-known member
Moderator
Joined
Jan 4, 2013
Messages
14,422
Location
England
Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision
 
Top